... in this instance?
26 Apr 2013
In my case, I suffer from chronic headaches. Hydro Codone, like any strong pain medication can cause headaches, but as my doctor had explained to me, it is not really the medication itself that is causing the headaches, but it is actually your brain causing the headache. Basically, your brain is causing you pain so that you will feed your body another pain pill. Now I have heard of some people who is taking Hydro Codone because they have a broken leg, or arm, and they get headaches from taking the medication; therefore, to answer your question, yes, Hydro Codone can cause headaches, even though it is a pain medication-- Go figure. I hope that this helps. Now in regards to taking something to treat the headaches, I would take something like Aleeve, which is basically Acetaminophen.
24 May 2013
Most doctors will tell you that hydrocodone (vicoden, norco, opioids) will cause you to have chronic daily headaches. The truth is, that it is the tylenol (acetaminophen) in it that causes the headache. All over the counter pain relievers can cause headaches if used more than 4 times a week. Even NSAIDS such as Aleve, any caffeine pain relievers including aspirin. So don't let any dr tell you to stop taking hydrocodone and just take a tylenol. A good substitute would be to start taking magnesium supplements on a daily basis which can help keep a headache from starting such as migrane. Hope this helps.
14 Jan 2014
I've beginning to think hydrocodon acetami nophn 10-325 does cause headaches. My migraines have greatly increased since taking it, sometimes daily (as prescribed 1 every 8 hours as needed) in the last 14 weeks due to severe back pain. That's the only thing that has changed in the last 14 weeks. Sorry, I don't know what can be safely substituted but maybe check with you doctor who knows your medical history. What would be safe for one person wouldn't for another as in my case because I have ITP, a blood disorder, I can't have any drug that is an anti inflammatory.
8 Feb 2014
I have been taking hydrocodone 10.325 for several months, taking three-four a day, as needed for severe back pain. (I took a bad fall and will be having back surgery soon.) Two days ago, after taking my med, I developed what seemed to be a sinus headache - pain and soreness across the forehead. It eventually went away, I wasn't sure if it was caused by the hydro, so I took another pill at the appropriate time. The headache returned. My priimary, who prescribed this will not be available for me to talk to until Monday - this is a weekend - , but I do intend asking him about this and perhaps asking for a substitute medication. So, yes, I"d say hydrocodone with acetaminophen can cause headaches.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... HYDROCODONE_IBUProf 7.5MG/200MG TAB. Are the following equivenent: 44-157 , L430 and 44159. All are white round pills. We are concerned that ...
1 answer • 22 Oct 2009
... ingredients together make it work? Is the Acetaminophen a bonding agent? I ask because I am much more concerned about the intake of Acetaminophen ...
4 answers • 26 Apr 2010
I've taken oxycodone/acetaminophen before and it worked for the pain at that time. Now (years later) I pulled some muscles in my back and the ...
4 answers • 27 Apr 2010
2nd surgery any other suggestions for pain med besides vicodin & oxycodone-give me severe headaches?
I am having another hand surgery on July 16th to get the screws & pins removed (previous surgery was May 27th). I told the surgeon that ...
2 answers • 28 Jun 2010
My daughter completed her tx of Clarvis the first of Oct. 2010. She now is having severe headaches (one lasted 3 weeks). She has had blood work, MRI, ...
1 answer • 7 Nov 2010